Alert archive / Arizona / High Wind Watches in 2014

High Wind Watch 1, NWS Tucson, AZ

April 25, 2014Cochise County, Arizona

NWS Tucson, AZ issued this high wind watch at Apr 25, 2014, 2:58 AM MST for Cochise County, Arizona. It took effect at Apr 26, 2014, 11:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 25, 2014, 2:58 AM MST (09:58 UTC)
In effect from
Apr 26, 2014, 11:00 AM MST
Expired
Apr 25, 2014, 12:30 PM MST
In force
Issued by
NWS Tucson, AZ

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 83 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 00:00Z, 10.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2014-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2014-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4724 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WWUS75 KTWC 250958
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
258 AM MST FRI APR 25 2014

...STRONG AND GUSTY WEST WINDS WITH POTENTIAL BLOWING DUST
SATURDAY AFTERNOON...

AZZ508-512-252200-
/O.NEW.KTWC.HW.A.0001.140426T1800Z-140427T0400Z/
/O.EXT.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/
EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS-
INCLUDING THE CITIES OF...WILLCOX...DOUGLAS...CHIRICAHUA NM
258 AM MST FRI APR 25 2014

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING. THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 9 PM
MST SATURDAY.

* IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING 
  CONDITIONS TO RESULT FROM ISOLATED AREAS OF BLOWING DUST. 
  DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

* TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS WITH
  THE STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL
  TAPER OFF IN THE EVENING.

* WINDS...SOUTHWEST TO WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF
  45 TO 65 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE
  MOUNTAINS.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR SUSTAINED
WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR HIGHER. MOTORISTS
SHOULD EXERCISE CAUTION WHILE DRIVING IN THE HIGH WIND WATCH AREA.
BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE AS WELL AS AREAS OF BLOWING DUST.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS DEVELOPING HIGH WIND EVENT.

&&

$$

AZZ507-509-511-513-252200-
/O.EXT.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/
UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SAFFORD...MOUNT GRAHAM...BISBEE
258 AM MST FRI APR 25 2014

...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM TO 9 PM MST
SATURDAY. 

* IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING 
  CONDITIONS TO RESULT FROM ISOLATED AREAS OF BLOWING DUST. 
  DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

* TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS WITH
  THE STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL
  TAPER OFF SATURDAY EVENING.

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. 
  THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ503-504-506-514-252200-
/O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0200Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
VAIL...ORACLE...MOUNT LEMMON...SUMMERHAVEN
258 AM MST FRI APR 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SATURDAY. 

* IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING 
  CONDITIONS TO RESULT FROM ISOLATED AREAS OF BLOWING DUST. 
  DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES. 

* TIMING...WINDS WILL INCREASE DURING THE LATE MORNING HOURS WITH
  THE STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL
  TAPER OFF IN THE EARLY EVENING.

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. 
  THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE
5000 FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
1 follow-up statement
037 
WWUS75 KTWC 251930
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1230 PM MST FRI APR 25 2014

...STRONG AND GUSTY WEST WINDS WITH POTENTIAL BLOWING DUST
SATURDAY AFTERNOON...

AZZ508-512-260330-
/O.UPG.KTWC.HW.A.0001.140426T1800Z-140427T0400Z/
/O.NEW.KTWC.HW.W.0002.140426T1800Z-140427T0400Z/
/O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/
EASTERN COCHISE COUNTY BELOW 5000 FEET-CHIRICAHUA MOUNTAINS-
INCLUDING THE CITIES OF...WILLCOX...CHIRICAHUA NM
1230 PM MST FRI APR 25 2014

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS
IN EFFECT FROM 11 AM TO 9 PM MST SATURDAY. 

* IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS
  RESULTING FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO
  BE DIFFICULT FOR HIGH PROFILE VEHICLES.

* TIMING...WINDS WILL INCREASE LATE SATURDAY MORNING WITH THE
  STRONGEST WINDS SATURDAY AFTERNOON. WINDS WILL TAPER OFF IN THE
  EVENING.

* WINDS...SOUTHWEST TO WEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 45
  TO 65 MPH. THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE
  MOUNTAINS AND NEAR THE ARIZONA/NEW MEXICO BORDER.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
WITH SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR
HIGHER. SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR
LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW
WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. USE EXTREME
CAUTION WHEN DRIVING AND EXPECT AREAS OF BLOWING DUST WHICH MAY
REDUCE VISIBILITIES GREATLY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON
THIS HAZARDOUS HIGH WIND EVENT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000
FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
&&

$$

AZZ503-504-506-514-260330-
/O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0200Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-CATALINA AND RINCON MOUNTAINS-
INCLUDING THE CITIES OF...NOGALES...TUCSON...GREEN VALLEY...
VAIL...ORACLE...MOUNT LEMMON...SUMMERHAVEN
1230 PM MST FRI APR 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
SATURDAY. 

* IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING CONDITIONS
  RESULTING FROM ISOLATED AREAS OF BLOWING DUST. DRIVING MAY ALSO
  BE DIFFICULT FOR HIGH PROFILE VEHICLES.

* TIMING...WINDS WILL INCREASE LATE SATURDAY MORNING WITH THE
  STRONGEST WINDS SATURDAY AFTERNOON. WINDS WILL TAPER OFF IN THE
  EARLY EVENING.

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. 
  THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000
FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
&&

$$

AZZ507-509-511-513-260330-
/O.CON.KTWC.WI.Y.0009.140426T1800Z-140427T0400Z/
UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...SAFFORD...MOUNT GRAHAM...BISBEE
1230 PM MST FRI APR 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM MST
SATURDAY. 

* IMPACTS...THERE IS THE POTENTIAL FOR HAZARDOUS DRIVING
  CONDITIONS RESULTING FROM ISOLATED AREAS OF BLOWING DUST.
  DRIVING MAY ALSO BE DIFFICULT FOR HIGH PROFILE VEHICLES.

* TIMING...WINDS WILL INCREASE LATE SATURDAY MORNING WITH THE
  STRONGEST WINDS DURING THE AFTERNOON SATURDAY. WINDS WILL TAPER
  OFF SATURDAY EVENING.

* WINDS...WEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. 
  THE HIGHER WIND SPEEDS WILL OCCUR IN AND NEAR THE MOUNTAINS. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED IN THE VALLEYS...OR 35 MPH OR GREATER ABOVE 5000
FEET. HIGHER GUSTS ARE ALSO LIKELY. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.
&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this high wind watch went out at Apr 25, 2:30 AM MST, 28 minutes earlier.

Area forecast discussion, Apr 25, 2:30 AM MST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
230 AM MST FRI APR 25 2014

.SYNOPSIS...A STRONG AND COOL LATE SEASON STORM SYSTEM WILL MOVE
ACROSS THE STATE SATURDAY. GUSTY WINDS WILL BEGIN TO PICK UP ACROSS
THE AREA THIS AFTERNOON WITH WIDESPREAD WINDY CONDITIONS SATURDAY.
EXPECT HIGH WIND GUSTS...ESPECIALLY IN EASTERN AREAS. MUCH COOLER
WITH THIS SYSTEM SATURDAY AS WE ALSO SEE A CHANCE OF SHOWERS AND
THUNDERSTORMS IN VALLEYS...AND SNOW IN HIGHER MOUNTAIN RANGES. DRY
AND WARMER NEXT WEEK.

&&

.DISCUSSION...SOUTHWESTERLY FLOW INCREASING TODAY AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. AN UNSEASONABLY COOL AND LOW
LATITUDE LATE SYSTEM WILL PUSH THROUGH THE STATE SATURDAY. BEFORE
THAT HAPPENS WE WILL SEE THE GRADIENT START TO TIGHTEN AS EARLY AS
THIS AFTERNOON FOR FIRE WEATHER CONCERNS.

AS THE SYSTEM PUSHES THROUGH ARIZONA SATURDAY A LATE SEASON COLD
FRONT IS EXPECTED TO REMAIN LARGELY INTACT AS IT SWEEPS ACROSS THE
STATE DURING THE DAY SATURDAY. WINDY CONDITIONS ACROSS THE AREA WITH
WINDY ADVISORY FOR MOST OF THE AREA AND HIGH WIND WATCH FOR EASTERN
COCHISE COUNTY (SUSTAINED WINDS IN EXCESS OF 40MPH). STRONG DYNAMICS
AND COOL MID LEVELS FOR SHOWERS AND ISOLATED THUNDERSTORMS...BEST
CHANCE ACROSS NORTHERN AREAS AND UPSLOPE NEAR HIGHER TERRAIN. SNOW
LEVELS ACTUALLY A FACTOR WITH SNOW AS LOW AS 7K FEET WITH AND JUST
BEHIND THE COLD FRONT SATURDAY. EXPECTING 1-3 INCHES ABOVE 8K FEET
WITH BEST MOISTURE AND DYNAMICS COMING TOGETHER FOR THE WHITE
MOUNTAINS OF NORTHERN GREENLEE AND GRAHAM COUNTIES FOLLOWED CLOSELY
BY MT GRAHAM AND THE CATALINAS NORTH AND NORTHEAST OF TUCSON.

COLD FRONT PUSHING QUICKLY INTO NEW MEXICO BY SATURDAY EVENING WITH
PARTIAL CLEARING FROM THE WEST. AIRMASS POTENTIAL OF OVERNIGHT LOWS
IN COLDEST EASTERN VALLEY LOCATIONS (COCHISE COUNTY) NEAR FREEZING
SUNDAY MORNING...HOWEVER GRADIENT ENHANCED WINDS WILL REMAIN HIGH
ENOUGH IN CONJUNCTION WITH RESIDUAL MOISTURE TO KEEP OVERNIGHT LOWS
FROM REACHING THAT MARK.

STILL BREEZY ESPECIALLY IN EASTERN AREAS SUNDAY...BUT NOT NEARLY AS
STRONG AS SATURDAY. DAYTIME HIGHS DOWN 15-20 DEGREES OVER THE
WEEKEND...AROUND 10-14 DEGREES BELOW CLIMO FOR A CHANGE.

REBOUND IN HEIGHT AND THICKNESSES AS THE FRONT SIDE OF EASTERN
PACIFIC RIDGE TRIES TO NUDGE IN MONDAY AND TUESDAY. POTENTIAL OF
SOME ENERGY SPLITTING BACK INTO THE DESERT SOUTHWEST AROUND MID WEEK
WITH AN OMEGA CONFIGURATION OF WEST COAST RIDGE. NOT SURE HOW FAR
WEST THIS WELL DEVELOP BUT IT COULD MEAN ANOTHER ROUND OF HIGH BASED
THUNDERSTORM ACTIVITY.

&&

.AVIATION...WESTERLY TO SOUTHWESTERLY FLOW ALOFT WITH PATCHES OF
THICKENING CIRRUS CLOUDS TODAY. MID CLOUDS INCREASING AND LOWERING
DURING THE DAY SATURDAY WITH SCT -SHRA/-TSRA DEVELOPING SATURDAY.
DIURNAL TERRAIN DRIVEN WINDS LESS THAN 10 KTS THIS
MORNING...INCREASING THIS AFTERNOON BETWEEN 17-22 KTS WITH GUSTS TO
30 KTS. THE STRONGEST WINDS WILL BE ACROSS SANTA CRUZ AND COCHISE
COUNTIES. BECOMING WINDIER SATURDAY AS A COLD FRONT PUSHES ACROSS
THE AREA. THE AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A PACIFIC STORM SYSTEM MOVING INTO CALIFORNIA TODAY
WILL RESULT IN BREEZY TO LOCALLY WINDY CONDITIONS ACROSS SOUTHEAST
ARIZONA...ESPECIALLY SANTA CRUZ AND COCHISE COUNTIES. THESE WINDS
COMBINED WITH THE PREVAILING DRY AIRMASS/LOW HUMIDITIES SHOULD
RESULT IN SOME LOCATIONS MEETING AND EXCEEDING RED FLAG CRITERIA...
ESPECIALLY ACROSS EASTERN SANTA CRUZ AND SOUTHERN COCHISE COUNTIES.
THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 2 PM TO 7 PM MST
TODAY FOR AREAS ACROSS SOUTHERN FIRE ZONE 152 AND SOUTHEASTERN FIRE
ZONE 151.

THE STORM SYSTEM WILL THEN MOVE ACROSS ARIZONA SATURDAY RESULTING
IN WINDY CONDITIONS ACROSS SOUTHEAST ARIZONA. THIS SYSTEM WILL
IMPORT DEEPER MOISTURE...RESULTING IN SOME VALLEY RAIN AND MOUNTAIN
SNOW SATURDAY AFTERNOON AND EARLY EVENING. ALTHOUGH THE INCREASED
MOISTURE AND CLOUD COVER SHOULD HELP KEEP RED FLAG CONDITIONS AT BAY
FOR MOST AREA...MOISTURE WILL BE SLOW TO REACH LOCATIONS ACROSS
EASTERN COCHISE...SOUTHEAST GRAHAM AND SOUTHERN GREENLEE COUNTIES.
THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 7 PM MST
SATURDAY FOR THE EASTERN HALF OF FIRE ZONE 152.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  RED FLAG WARNING FROM THIS AFTERNOON AND EVENING FOR
   AZZ151-152.

  RED FLAG WARNING FROM SATURDAY MORNING THROUGH SATURDAY EVENING
   FOR AZZ152.

  WIND ADVISORY FROM SATURDAY MORNING THROUGH SATURDAY EVENING
   FOR AZZ503-504-506-507-509-511-513-514.

  HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
   FOR AZZ508-512 (EASTERN COCHISE COUNTY).

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

MEYER/MEADOWS

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 12:30 PM MSTHigh Wind WarningTWCCochise, Graham, Pima, Santa Cruz33 hr

Nearby

High Wind Watches in Arizona, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.